×

zbMATH — the first resource for mathematics

Zariski’s conjecture and related problems. (English) Zbl 0527.14016

MSC:
14E20 Coverings in algebraic geometry
14H20 Singularities of curves, local rings
14J99 Surfaces and higher-dimensional varieties
14C20 Divisors, linear systems, invertible sheaves
PDF BibTeX XML Cite
Full Text: DOI Numdam EuDML
References:
[1] S. ABHYANKAR , Tame Coverings of Fundamental Groups of Algebraic Varieties I, II (Amer. J. Math., Vol. 81, 1959 , p. 46-94 ; vol. 82, 1960 .
[2] P. DELIGNE , Le groupe fondamental du complément d’une courbe plane n’ayant que des points doubles ordinair est abelian (Séminaire Bourbaki, n^\circ 543, novembre 1979 ). Numdam | Zbl 0478.14008 · Zbl 0478.14008
[3] A. DOUADY , Le problème des modules pour les sous-espaces analytiques compact d’un espace analytique donné (Annales de Institut Fourier, Vol. 16, 1966 , p. 1-96). Numdam | MR 34 #2940 | Zbl 0146.31103 · Zbl 0146.31103
[4] W. FULTON , On the Fundamental group of the Complement of a Nodal Curve (Annals of Math., vol. 111, 1980 , p. 407-409). MR 82e:14035 | Zbl 0406.14008 · Zbl 0406.14008
[5] H. HIRONAKA , Resolution of Singularities , (Annals of Math., Vol. 79, 1964 , p. 109-326). MR 33 #7333 | Zbl 0122.38603 · Zbl 0122.38603
[6] YU MANIN , Lectures on the K-functor in Algebraic Geometry (Russian Math. Surveys, Vol. 24, 1969 ). MR 42 #265 | Zbl 0204.21302 · Zbl 0204.21302
[7] D. MUMFORD , Geometric Invariant Theory , Springer Verlag, Ergebniss der mathematik, band 34. Zbl 0147.39304 · Zbl 0147.39304
[8] M. V. NORI , On the Andreotti-Frankel Method (to appear).
[9] ZARISKI , On the Problem of Existence of Algebraic Functions of two Variables Possessing a Given Branch Curve (Amer. J. Math., Vol. 51, 1929 , p. 305-328). JFM 55.0806.01 · JFM 55.0806.01
[10] M. DEMAZURE and P. GABRIEL , Groupes Algebriques , Tome 1, North-Holland Publishers.
[11] J.-P. SERRE , Annals of Math., Vol. 61, 1955 , p. 197-278. MR 16,953c | Zbl 0067.16201 · Zbl 0067.16201
[12] J.-P. SERRE , Ann. Inst. Fourier, Vol. 6, 1956 , p. 1-42. Numdam | MR 18,511a | Zbl 0075.30401 · Zbl 0075.30401
[13] Revetements Etales et Groupe Fondamental , Springer-Verlag (Lecture Notes, N0. 224, 1971 ). Zbl 0234.14002 · Zbl 0234.14002
[14] D. MUMFORD , Abelian Varieties , Oxford Univ. Press, Bombay. · Zbl 0199.24601
[15] M. V. NORI , Varieties with no Smooth Embeddings , in C. P. RAMANUJAM, A Tribute , Oxford Univ. Press, Bombay. · Zbl 0426.14006
[16] A. GROTHENDIECK , I.H.E.S., Publications, Chapter IV, 1964 .
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.